Turbulent flow of non-newtonian systems
Article first published online: 17 JUN 2004
Copyright © 1959 American Institute of Chemical Engineers
Volume 5, Issue 2, pages 189–204, June 1959
How to Cite
Dodge, D. W. and Metzner, A. B. (1959), Turbulent flow of non-newtonian systems. AIChE J., 5: 189–204. doi: 10.1002/aic.690050214
- Issue published online: 17 JUN 2004
- Article first published online: 17 JUN 2004
- Manuscript Accepted: 7 JUL 1958
- Manuscript Revised: 3 JUL 1958
- Manuscript Received: 4 FEB 1958
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!